# SDR SWAA2021083105521

- Difficulty date: August 9, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N965WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36677
- Aircraft time: 32,936 hours, 20,041 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Dented
- Location: Bs 255 Rbl 4
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR IS DENTED AT B.S. 255; R.B.L. 4 - L.B.L. 14; W.L. 207.54. ; / [01] FLIGH DECK FLOOR AT BS 255; RBL4 TO LBL14 WL297.54; FOUND OUT LIMITS AT STA 256 LBL4 WL207.54 SHARP CREASES ARE NOT PERMITED IAW SRM 53-10-51-1A-1 STEP 4.JILIL(3); [02] CERTIFY; [03] VERIFIED FLIGH DECK FLOOR AT BS 255; RBL4 TO LBL14 WL297.54; FOUND OUT LIMITS AT STA 256 LBL4 WL207.54 SHARP CREASES ARE NOT PERMITED IAW SRM 53-10-51-1A-1 STEP 4.JILIL(3); [04] INSTALLED EWIS PROTECTION UNDER THE REPAIR AREA IAW AMM20-60-07-913-801; [05] CERTIFY EWIS INSTALLATION; [06] INSTALLED ALL PERMANENT AND TEMPORARY FASTENERS BEFORE SEALANT CURE TIME. BMS 5-95 C-20 MIXED AT 0300 UTC 08/13/2021 IAW EA 221-153-00734.; [07] VERIFIED CORRECTIVE ACTION ITEMS 4-6; [08] COMPLETED THE INSTALLATION OF THE COCKPIT FLOOR REPAIR IN CONJUNCTION WITH TTG8Q006428K EA 21-153-00734 REMOVED EWIS PROTECTION IAW AMM CH 20-60-07.; [09] CORRECTION FOR EA ON ITEM 6; ACTUAL EA IS 21-152-00734; [10] VERIFIED JOB TASK IS COMPLETED.
